Ethics Ibuprofen 200mg - 100 tablets-Pharmacy Medicine Quantity Restriction (1)Applies - DominionRoadPharmacy

Ethics Ibuprofen 200mg - 100 tablets-Pharmacy Medicine Quantity Restriction (1)Applies

  • $9.90


Customer Declaration:
This is a "Pharmacy Medicine". I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist.  By ordering this product I acknowledge that I have read and understand the information regarding the product. Always read the label. Use only as directed. If symptoms persist, see your healthcare professional.
Quantity Restriction (1) Applies

Ibuprofen Lowers Temperature, Relieves pain and reduces inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache,feverishness, dental pain and neuralgia.
Ingredients:

•Contains 200mg of ibuprofen

Dosage:

Adults and children from 12 years: 2 tablets, then 1 or 2 every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours)with plenty of fluid. Take with food if taking more than one dose, as these tablets can thin the lining of the stomach.

Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours)


Do not give Ibuprofen Tablets to children under 7 years.

Before use - seek medical advice if:

•You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory or anticoagulant medicines.
•You are taking medication regularly or are 65 years or over

Do not take:

•If the blister foil is broken on first opening.

•If you have a stomach ulcer or other stomach disorders, kidney or heart problems.

•If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction stop taking and see your doctor immediately.

•During the first 6 months of pregnancy, except on your doctors advice. Do not use at all during the last 3 months of pregnancy.

•For more than 3 days at a time, except with your doctors advice.

Do not exceed the recommenced Dose.

Excessive use can be harmful.

Store below 25oC